# SDR 03FDEA00193

- Difficulty date: March 3, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 950D FLOORBEAM UPPER FLANGE UPPER AND LOWER SURFACES RBL 25, LBL 25, WL 208.  REMOVED CORROSION FROM FLOORBEAM BS 950D, RBL 10.5, FOUND OUT OF LIMITS IAW SRM 53-10-1.  CUT OUT DAMAGED SECTION OF UPPER CHORD BS 950D LBL 37-RBL 37.  FABRICATED REPAIR PARTS, INSTALLED IAW SRM 53-10-8 FIG 3, SRM 51-30-2 PG 13 &14.
